# SDR EVCA091222

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N886AE
- Make and model: Bell 206L-4
- Aircraft serial: 52486
- Aircraft time: 2,837 hours, 7,392 cycles
- Engine: Allsn 250C30P
- Engine time: 2,682 hours, 5,096 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONER SYSTEM PRODUCING WHITE SMOKE IN CABIN WITH ACCOMPANYING BURNING SMELL.
